I was Dx. at the age of 26 with IDC breast cancer I did treatment had 3x lumpectomy and 32 rounds of radiation...................
I did hormone treatments several different kinds Heseptin, Zoladex, and just started Tamoxafen now tamozafen is the only one I am on now........
my question is now for the last three months I have been having a piriod and throwing up about three to four time a week after eatting breakfast for the last 3 months......I all so went in to the ER one night with abdominal pain and they did a ct scan on my stumach and the pain was on the upper right side now they told me I had a thickening on my apendix but they didn't think it was because the pain was starting to get better and it was more up high then down low....I don't know what to do...............I'm some what scared that it could be cancer again
what could be causeing the vomiting after eating in the mornings?:confused:
I Know I am not preagnent I had my tubes tied Feb. 2006......
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?